# SDR SIMA20230730001

- Difficulty date: July 30, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 14,422 hours, 9,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Part number: 17068351403
- Condition: Migrated
- Location: Fwd Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1/ L2 AND R1 FORWARD PAX DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE ASSEMBLY IS MIGRATING AT THE TOP OF THE SUPPORT BRACKET-C/A-REMOVED, REPLACED AND ADJUSTED L1/L2 AND R1 FORWARD PAX DOOR EMERGENCY EVACUATION SLODE MECHANISM CABLE AND SLIDE HANDLE FUNCTIONAL CHECKED GOOD IAW E175 AMM 52-11-40 PN 170-68351-403 SN 384
